# SDR YENA2021082700547

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 51,241 hours, 17,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1558, BOG-FLL. MILD MUSTY ODOR STARTED FROM TOP OF CRUISE LAST FOR THE ENTIRLY OF THE FLIGHT FROM COCKPIT TO ROW 5 ; BASED ON ODOR REPORT INPUT AND WITH MCC CONCURRANCE, EVENT IS CONSIDERED A LEVEL 1 EVENT CITING INFO NOTICE 2017-7015H, SECTION A, ISLOATED FAULT TO TYPE 1D (A), IC PER TSM 05-50-00-810-085B / TSM 05-50-00-810-085D.  AC IS OK FOR SERVICE.
